# SDR SIMA20170610001

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 31,444 hours, 26,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CRADLE BROKEN.  REMOVED AND REPLACED THE AFT FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A.  OPS CHECKED GOOD.
